RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mamontov, Gennadii Yakovlevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:67
Abstract pages:158
Full texts:86
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person100709
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. G. V. Kuznetsov, G. Ya. Mamontov, “The behavior of composite material reinforced with carbon fibers under the effect of high-temperature gas flow”, TVT, 39:6 (2001),  944–948  mathnet; High Temperature, 39:6 (2001), 879–883
1992
2. V. E. Abaltusov, V. F. Dement'ev, I. K. Zharova, T. N. Nemova, G. Ya. Mamontov, V. F. Pinkin, “Тепломассообмен на поверхности преграды при газотермическом нанесении покрытий”, TVT, 30:6 (1992),  1229–1232  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020